MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANSPORT CHAIR, KNOCKDOWN, STEEL

Medline Industries, LP MEDLINE; TRANSPORT CHAIR, KNOCKDOWN, STEEL
Catalog Number MDS808200KD
Medical Device Problem Codes Mechanical Problem (1384); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "transport chair left handle will not stay up resulting in upholstery being torn.".
 
Additional Manufacturer Narrative
The customer stated that the left handle will not attach properly onto the unit, resulting in the back upholstery being torn; no injuries were reported on call.After reviewing the photo and video provided by the customer, it was discovered that despite multiple attempts by the customer to lock the push handle¿s locking pin into the receiving hole, it did not appear to lock into place; a physical sample was not provided.The investigation results were confirmed, and the left side of the back upholstery appears to be significantly ripped.The root cause of this issue is unknown; no trends were identified for the specified material number and its corresponding defect type, and the division will monitor this issue through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANSPORT CHAIR, KNOCKDOWN, STEEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50869361
Report Number1417592-2026-48833
Device Sequence Number9314590
Product Code INM
UDI-Device Identifier00888277329983
UDI-Public00888277329983
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808200KD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown